# SDR SIMA20191010003

- Difficulty date: October 10, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 22,309 hours, 16,198 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON LEFT INBOARD FLAP LOWER SIDE 17 INCHES FROM INBD EDGE 4 INCHES FROM THE TRAILING EDGE.  -C/A-REPAIRED LH INBD FLAP LOWER SIDE IAW SRM 57-52-01-991-812.
